Integrability conditions for polynomial structures. (English) Zbl 0326.53050


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C10 \(G\)-structures
Full Text: DOI


[1] S. ISHIHARA, On a tensor field satisfying p=?I9 Thoku Math. J., 13 (1961), 443-454. · Zbl 0196.54901
[2] S. ISHIHARA AND K. YANO, On integrability conditions of a structure / satis fying /3+/=0, Quart. J. Math., 15 (1964), 217-222- · Zbl 0173.23605
[3] A. G. WALKER, Almost product structures Differential Geometry, Proc. o Symposia in Pure Math., 3 (1961), 94-100.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.